| Catalog Number |
01.18.131 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
04/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 11 years and 11 months after primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised successfully all components with competitor components.
Additional Manufacturer Narrative
Batch review performed on 11-apr-2024.Lot 093009: (b)(4) items manufactured and released on 08-03-2020.Expiration date: 2015-01-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.